# SDR GLBA2003084

- Difficulty date: June 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N184GL
- Make and model: Beech 1900D
- Aircraft serial: UE184GL
- Aircraft time: 17,600 hours, 22,867 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Stuck
- Location: Rt Torque
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT TORQUE INDICATOR STUCK AT 300 LBS.  SWAPPED IND SIDE TO SIDE FOR TROUBLESHOOTING PURPOSES, OPS CK GOOD ON GROUND RUN.
